# SDR UPS02439979

- Difficulty date: December 7, 2002
- Submitted: December 13, 2002
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: PFLT,  (FUSELAGE SKIN REPAIR REF "D" 246890) FUSELAGE SKIN REPAIR DOUBLER AT TAIL STAND DENTED & GOUGED.  DRILLED OFF DAMAGED REPAIR DOUBLER. REMOVED TAILSTAND ATTACH FITTING FROM STRINGER 46 RT STA 2598. FABRICATED NEW DOUBLER & DRILLED. BEGAN FASTNER INSTALLATION IN REPAIR DOUBLER. COMPLETED INSTALLATION OF REMOVED PARTS & DOUBLER PER 747 SRM 51-30-02.
